Skip to content
My WebMD Sign In, Sign Up
bleeding after a medical abortion?
avatar
An_194643 posted:
I had a medical abortion this week. I bleed for one day, it was a little heavy with clots but nothing major. Is this normal? Everything I've read says I may bleed heavily for days or weeks... ?? Should I contact my doctor?
Reply
 
avatar
newgirl2010 responded:
Women differ in how much bleeding and cramping they experience during a medical abortion. This may be partly due to how long you are in the pregnancy. I assume you will be going back for your one week or two week post-abortion check-up? make certain you go. it is important the doctor makes sure the cervix has closed and that there is no remaining tissue there that shouldn't be there.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.